Can't take anymore

I have decided I am going to speak to the doctors and start hrt and not have anymore menopause injections it really has made me tired in more pain and wry snappy I am a nightmare to live with is would leave myself if I could I has 3 young children and due to be married in august enough is enough I have been an emotional wreck crying all the time headaches it's awful I guess this is back to drawing board on what they can do to help me x

5 Replies

  • Don't beat yourself up over quitting. I wish to god I had stopped sooner. Put myself and my family through hell by thinking (unwisely) that these drugs must be doing something good or the doc wouldn't have given me the zoladex. That was before I really was back in a position to thoroughly research what these drugs do to the body.

    Fantastic achievement to get as far as you have but it isn't a cure for endo and is only there to try and improve your life, and when that doesn't happen then the wisest move is to stop and get back to the real you again. Get those missing hormones replaced and get your pituitary gland back working to manufacture the missing hormones your body is crying out for. Wishing you a very very speedy recovery, but unfortunately it can take several weeks if not months for all the hormones to get back to some kind of normal.

  • Thankyou so much for your reply I am a mess since having these injections and I spoke with my doctor they are going to give me a low dose of hrt and want me to keep going I said I would see how the hrt helped but I seriously think I just want to stop this altogether my family and myself have had enough I'm just not me anymore. I hate moaning about it but I really have had enough of all this now xx

  • The HRT should help with the mood swings and depression, but I still feel shattered at times (Im on Prostap, slept for 2 hours after work today!). However, if the injections arent stopping the pain, there's not much point continuing with them.

  • Thanks for your reply I know I helped out at my daughters school this morning and I came home and was shattered and slept I feel like it constant and I'm on the injections and on tablets now for hrt it all confusing and horrible hope you soon feel better with the tiredness xx

  • Hope you get sorted too!

You may also like...